MathSciNet Relay Station
MathSciNet bibliographic data
MR1855281 (2002i:35115) 35L20 (35Q40 81Q05)
Bournaveas, Nikolaos Low regularity solutions of the Dirac Klein-Gordon equations in two space dimensions. Comm. Partial Differential Equations 26 (2001), no. 7-8, 1345–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement